# SDR IXXA20200720030

- Difficulty date: June 26, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3320119
- Condition: Dented
- Location: Bs 243-256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT. PER CUSTOMER REQUEST, PLEASE REVIEW AND VERIFY N311AZ DENT AND BUCKLE REPORT ITEM #8 CONFORMS TO B767 SRM 53-00-01 REPAIR 12. REVIEWED DENT AND BUCKLE REPORT ITEM #8, PERFORMED CONFORMITY OF REPAIR
IN ACCORDANCE WITH  REA DOCUMENT #47414REA06. REPAIR DOUBLER AT STRINGER 12L BETWEEN STA 243 TO STA 265.
